# SDR DALA14007689264

- Difficulty date: February 1, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 35,667 hours, 19,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ALONG VENTRAL STAIRS INOPERATIVE.  R & R BATTERY PACK, POWER SUPPLY, AND REPLACED LAMPS.  OPS CHECKED NORMAL IAW AMM.
